ON FUZZY UPPER AND LOWER CONTRA-CONTINUOUS MULTIFUNCTIONS


Alimohammady M., EKİCİ E. , Jafari S., Roohi M.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.8, no.3, pp.149-158, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2011
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.149-158

Abstract

This paper is devoted to the concepts of fuzzy upper and fuzzy lower contra-continuous multifunctions and also some characterizations of them are considered.